I'm up at 3:30 in the morning...what's wrong with that??? I'm freaking out. That medicine does NOT agree with me. I woke up feeling frantic and wide awake. I'm shaky, sometimes dizzy, and I just feel AAAHHH! like I'm freaking out. I am not feeling like myself at all. I called the hospital because on webmd it says if you're feeling like this to let your dr. know immediately. The dr. on call for my dr. told me I can't take this medicine anymore and if I am feeling like this I need to go to the ER. I feel horrible, I had to call and wake my mom up to take me. I can't drive like this. I could barely walk across the house without feeling like I was going to trip. I HATE this feeling, this is horrible!!! I want it to go away, I want to be back to my old self again!! The dr. said that could take 2 to 3 days! :( This is why I don't like trying new drugs. I react to things pretty strongly and the last antidepressant they tried to put me on for pain made me feel well sort of like this now that I think about it. I am exhausted yet I feel like I could just run around in circles a million times and talk a mile a minute non stop. Frantic, is that the word???? All yesterday I felt like I was going to throw up and then in the afternoon I started to feel like I was going to pass out and I was dizzy off and on. I still took my 2nd pill at 11:00 because supposedly those are side effects that go away with use. Ok I'm not depressed, I don't need my mood altered! I would rather have my joints throbbing in pain than feel like I'm high as a kite! Seriously this sucks.
Not to mention the fact that NOW I find out that this drug can be addictive and when you take it for a while and then go off it you have withdrawal symptoms. ????? WTF? Ok this just isn't for me. Maybe it helps some people but...I don't need that sort of help(nothing wrong with you if you do, don't get me wrong).
The dr. said they may be able to give me something at the ER to help speed up the wearing off process. I just want to feel normal again.